MAUDE Adverse Event Report: I.T.S. GMBH CORTICAL SCREW, D=3.5MM, L=48MM

I.T.S. GMBH CORTICAL SCREW, D=3.5MM, L=48MM
Model Number 32352-48
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no lot no.Was provided we have inspected the dhf of all lots supplied to the hospital including material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.No revision surgery required and no adverse outcome from a clinical perspective.Based on the information available, it has been determined that no corrective and preventative action is proposed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This is report 2 of 2.
 
Event or Problem Description
It was reported that a 6-hole symphysis plate was implanted and one non-locking screw backed out.This is report 2 of 2.

Brand Name
CORTICAL SCREW, D=3.5MM, L=48MM
Common Device Name
CORTICAL SCREW, D=3.5MM, L=48MM
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzh[?]he, styria 8301
AU   8301
MDR Report Key17196049
Report Number3004369035-2023-00141
Device Sequence Number15318954
Product Code HWC
UDI-Device Identifier09120069816808
UDI-Public09120069816808
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K210935
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number32352-48
Device Catalogue Number32352-48
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2023
Initial Report FDA Received Date06/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexUnknown